# SDR CALA2025040803615

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 50,963 hours, 25,932 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unknown
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINNED EMERGENCY CONTROL HANDLE R1 DOOR IN DISARMED POSITION. REMOVED PIN FROM R1 DOOR EMERGENCY CONTROL HANDLE VERIFIED SAFETY PIN REMOVED FROM R1 DOOR EMERGENCY CONTROL HANDLE
